MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8701, S ALEXIS LAP SYS W/ KII FIOS 5/BX; KGW

APPLIED MEDICAL RESOURCES C8701, S ALEXIS LAP SYS W/ KII FIOS 5/BX; KGW
Model Number 2
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laprascopic sigmoid colon resection - "pressure setting at insulflation set at 14.Patient bucked and the alexis blow out.The shealth split.Used second unit and it happened again.Same lot number.Also sending one unit of sterile product from same lot number." type of intervention - na patient status - no patient injury or illness occurred associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed the complainant's experience of a torn sheath within the ring-to-ring zone and that no pieces of the film were missing.Based on the condition of the returned unit and additional information received from the complainant, it is likely that the reported event was caused by instruments that were used during the procedure.Engineering determined that the stress on the film was caused by the heat of an energy device.When the patient contracted, it is likely that the pressure caused a tear at the stressed point in the film.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8701, S ALEXIS LAP SYS W/ KII FIOS 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6591457
Report Number2027111-2017-01810
Device Sequence Number18888517
Product Code KGW
UDI-Device Identifier00607915125714
UDI-Public(01)00607915125714(17)191123(30)01(10)1285749
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
2
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/23/2019
Device Model Number2
Device Catalogue Number2
Device Lot Number1285749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer05/08/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1